# SDR QH52002F00000

- Difficulty date: February 21, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N235MC
- Make and model: Lear 35A
- Aircraft serial: 334
- Engine: Garrtt TFE731*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2651011
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT HAS A .500 INCH CRACK AS MARKED ON PART.
